# SDR DALA2024070906971

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 96,875 hours, 25,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT.   REF B757 AMM 25-66. REMOVED DEBRIS FROM SLIDE GIRT BAR FITTINGS. ENGAGED SLIDE SEVERAL TIMES. NOW OPS NORMAL.
